# SDR VNAA2014081300012

- Difficulty date: August 13, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 25,777 hours, 25,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Part time: 25,777 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  BS 280 AFT J-ANGLE WAS FOUND CRACKED AT RBL 11.  THE AREA WAS INSPECTED IAW AMM.  AFT J-ANGLE WAS REPAIRED IAW AMM.
